MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ISNARE SYSTEM-LARIAT SNARE

UNITED STATES ENDOSCOPY GROUP, INC. ISNARE SYSTEM-LARIAT SNARE
Model Number 00711084
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was returned for evaluation.The needle had disconnected from the internal peek so when it was released the needle stayed deployed.The device history record was reviewed, and no abnormalities were noted.There have been no other complaints associated with this lot.The instructions for use (ifu (b)(4) gives the following instruction to the user; "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage (i.E.Deformed or bent snare or needle, inoperable handle, damaged packaging), do not use this product and contact your local product specialist." no additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a procedure while using their lariat snare the needle would not retract.No injury reported.

Brand Name
ISNARE SYSTEM-LARIAT SNARE
Common Device Name
SNARE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key15828077
Report Number1528319-2022-00059
Device Sequence Number12300919
Product Code FDI
UDI-Device Identifier00724995180782
UDI-Public00724995180782
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711084
Device Catalogue Number00711084
Device Lot Number2207192
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown